# SDR SWAA2024102953860

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 37,143 hours, 17,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP<[01] R&R?D FWD MEGAPHONE BATTERIES PER AMM 25-64-00.
